Identification of Berezin-Toeplitz deformation quantization


Schlichenmaier, Martin ; Karabegov, Alexander V.


URL: http://dx.doi.org/10.1515/crll.2001.086
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Volume: 540
Page range: 49-76
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 0075-4102
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics
Individual keywords (German): Quantenmechanik

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin ; Karabegov, Alexander V. (2001) Identification of Berezin-Toeplitz deformation quantization. Journal für die reine und angewandte Mathematik Berlin [u.a.] 540 49-76 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item